Scale Transformations in Metric-Affine Geometry

Show full item record



Permalink

http://hdl.handle.net/10138/301322

Citation

Iosifidis , D & Koivisto , T 2019 , ' Scale Transformations in Metric-Affine Geometry ' , Wszechswiat , vol. 5 , no. 3 , 82 . https://doi.org/10.3390/universe5030082

Title: Scale Transformations in Metric-Affine Geometry
Author: Iosifidis, Damianos; Koivisto, Tomi
Contributor: University of Helsinki, Helsinki Institute of Physics
Date: 2019-03-15
Language: eng
Number of pages: 34
Belongs to series: Wszechswiat
ISSN: 0043-9592
URI: http://hdl.handle.net/10138/301322
Abstract: This article presents an exhaustive classification of metric-affine theories according to their scale symmetries. First it is clarified that there are three relevant definitions of a scale transformation. These correspond to a projective transformation of the connection, a rescaling of the orthonormal frame, and a combination of the two. The most general second order quadratic metric-affine action, including the parity-violating terms, is constructed in each of the three cases. The results can be straightforwardly generalised by including higher derivatives, and implemented in the general metric-affine, teleparallel, and symmetric teleparallel geometries.
Subject: scale invariance
Palatini formalism
metric affine gauge theory of gravity
CONFORMAL-INVARIANCE
PALATINI APPROACH
GRAVITY
115 Astronomy, Space science
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
universe_05_00082_v2.pdf 458.7Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record